Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7

Thread: help

  1. #1
    musclestack is offline Productive Member
    Join Date
    Mar 2005
    Posts
    2,075

    help

    Going through PCT right now fellas and it's REALLY bad. I can barely sleep at night with all the anxiety. I dropped the Clomid like a week ago and now I'm only running Nolva at 75 mg/ed. Is it the Nolva doing this, cuz way back when, when I didn't do PCT after my cycles (yea, i know, stupid) I'd never had this problem. If it is, what should I do??? Please help.

  2. #2
    musclestack is offline Productive Member
    Join Date
    Mar 2005
    Posts
    2,075
    Anybody???

  3. #3
    musclestack is offline Productive Member
    Join Date
    Mar 2005
    Posts
    2,075
    Fellas, really need some help here.

  4. #4
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by musclestack
    Going through PCT right now fellas and it's REALLY bad. I can barely sleep at night with all the anxiety. I dropped the Clomid like a week ago and now I'm only running Nolva at 75 mg/ed. Is it the Nolva doing this, cuz way back when, when I didn't do PCT after my cycles (yea, i know, stupid) I'd never had this problem. If it is, what should I do??? Please help.
    I do not think the nolva would cause your anxiety. Clomid made me very emotional, like I wanted to cry whenever I was sad. Is there something in your life that might be stressing you out?

  5. #5
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    I believe that clomid has a half-life of 5 days so you would still have about half in your system.

  6. #6
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    Quote Originally Posted by musclestack
    Going through PCT right now fellas and it's REALLY bad. I can barely sleep at night with all the anxiety. I dropped the Clomid like a week ago and now I'm only running Nolva at 75 mg/ed. Is it the Nolva doing this, cuz way back when, when I didn't do PCT after my cycles (yea, i know, stupid) I'd never had this problem. If it is, what should I do??? Please help.

    it just low twst levels bro kepp it on woth pct and watch the anxiety go

  7. #7
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by stocky121
    it just low twst levels bro kepp it on woth pct and watch the anxiety go
    To you think it's the high cortisol levels?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •